# SDR P5CA0601448

- Difficulty date: February 15, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 63,316 hours, 12,213 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Rotary Switch
- Part number: 65B4613538
- Part serial: D00061
- Condition: Failed
- Location: Ac Buss
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DEPARTURE CHECKS, ESSENTIAL AC BUSS SELECTOR SWITCH ON ESSENTIAL AC BUSS CONTROL MODULE WAS VERY DIFFICULT TO ROTATE. TRIED SEVERAL TIMES TO LUBE AND FREE UP SWITCH WITH NO HELP.  REPLACED ESSENTIAL AC BUSS CONTROL MODULE PER MM 24-27-03, ALL OPERATIONS NOW NORMAL.
